RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 2, Pages 287–290 (Mi dan40608)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Relative elliptic theory and the S. L. Sobolev problem

B. Yu. Sternin

Kyiv Institute of Civil Aviation Engineers

Full text: PDF file (359 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.9
Presented: S. L. Sobolev
Received: 05.04.1976

Citation: B. Yu. Sternin, “Relative elliptic theory and the S. L. Sobolev problem”, Dokl. Akad. Nauk SSSR, 230:2 (1976), 287–290

Citation in format AMSBIB
\Bibitem{Ste76}
\by B.~Yu.~Sternin
\paper Relative elliptic theory and the S.\,L.~Sobolev problem
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 2
\pages 287--290
\mathnet{http://mi.mathnet.ru/dan40608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0426067}
\zmath{https://zbmath.org/?q=an:0365.58017}


Linking options:
  • http://mi.mathnet.ru/eng/dan40608
  • http://mi.mathnet.ru/eng/dan/v230/i2/p287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, V. E. Shatalov, “Transfer of an extension of the algebra of pseudodifferential operators, and some nonlocal elliptic problems”, Russian Acad. Sci. Sb. Math., 81:2 (1995), 363–396  mathnet  crossref  mathscinet  zmath  isi
    2. B. Yu. Sternin, V. E. Shatalov, “Relative elliptic theory and the Sobolev problem”, Sb. Math., 187:11 (1996), 1691–1720  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Yu. A. Kordyukov, V. A. Pavlenko, “Singular integral operators on a manifold with a distinguished submanifold”, Ufa Math. J., 6:3 (2014), 35–68  mathnet  crossref  elib
    4. P. A. Sipailo, “On Traces of Fourier Integral Operators on Submanifolds”, Math. Notes, 104:4 (2018), 559–571  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:3
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018